# SDR SWAA2013061417136

- Difficulty date: June 7, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 21,263 hours, 12,688 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FWD RETAINER CLIP LOOSE.  R & R FASTENER IAW MM.
